Alert archive / Wyoming / Red Flag Warnings in 2016
Red Flag Warning 31, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Oct 13, 2016, 6:10 PM MDT. It took effect at Oct 14, 2016, 9:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2016, 6:10 PM MDT (00:10 UTC)
- In effect from
- Oct 14, 2016, 9:00 AM MDT
- Expired
- Oct 14, 2016, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted.
076 WWUS85 KCYS 140010 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 610 PM MDT THU OCT 13 2016 ...RED FLAG WARNING NOW IN EFFECT FOR FIRE WEATHER ZONES 301...302...308 THROUGH 313 FRIDAY FOR STRONG WINDS AND LOW HUMIDITIES... .LOW PRESSURE TRACKING INTO MONTANA ON FRIDAY WILL PRODUCE GUSTY WINDS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE FRIDAY INTO SATURDAY. WARM TEMPERATURES AND DRY DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CREATE LOW AFTERNOON HUMIDITIES. CRITICAL CONDITIONS ARE EXPECTED ACROSS THE WARNED AREA...MAINLY ALONG AND WEST OF A LINE FROM BILL TO PINE BLUFFS IN WYOMING. WYZ301-308>310-140815- /O.EXP.KCYS.FW.W.0030.000000T0000Z-161014T0000Z/ /O.UPG.KCYS.FW.A.0027.161014T1700Z-161015T0000Z/ /O.NEW.KCYS.FW.W.0031.161014T1700Z-161015T0000Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-LARAMIE VALLEY/SHIRLEY BASIN- SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 610 PM MDT THU OCT 13 2016 ...RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...308...309 AND 310... ...RED FLAG WARNING HAS EXPIRED FOR TODAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...308...309 AND 310... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT AS IT WAS UPGRADED TO A RED FLAG WARNING FOR FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONE 301. FIRE WEATHER ZONE 308. FIRE WEATHER ZONE 309. FIRE WEATHER ZONE 310. * WIND...FOR FRIDAY...MORE WIDESPREAD WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH SUSTAINED WITH GUSTS TO 45 MPH LATE IN THE MORNING THROUGH THE AFTERNOON. * HUMIDITY...LOWEST VALUES 10 TO 15 PERCENT LATE MORNING THROUGH THE AFTERNOON FRIDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ311>313-WYZ302-140815- /O.UPG.KCYS.FW.A.0027.161014T1700Z-161015T0000Z/ /O.NEW.KCYS.FW.W.0031.161014T1700Z-161015T0000Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NORTH LARAMIE RANGE/MEDICINE BOW NF- 610 PM MDT THU OCT 13 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 302...311...312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT AS IT WAS UPGRADED TO A RED FLAG WARNING FOR FRIDAY. * WIND...WEST TO SOUTHWEST WINDS 20 TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT LATE MORNING THROUGH THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
449 WWUS85 KCYS 140946 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 346 AM MDT FRI OCT 14 2016 ...RED FLAG WARNING NOW IN EFFECT FOR FIRE WEATHER ZONES 301... 302...303...306 AND 308 THROUGH 313 FRIDAY FOR STRONG WINDS AND LOW HUMIDITIES... .LOW PRESSURE TRACKING INTO MONTANA TODAY WILL PRODUCE GUSTY WINDS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE FRIDAY INTO SATURDAY. WARM TEMPERATURES AND DRY DOWNSLOPING WINDS OFF THE LARAMIE RANGE WILL CREATE LOW AFTERNOON HUMIDITIES. CRITICAL CONDITIONS ARE EXPECTED ACROSS THE WARNED AREA. WYZ303-304-306-150000- /O.EXB.KCYS.FW.W.0031.161014T1500Z-161015T0000Z/ CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- 346 AM MDT FRI OCT 14 2016 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303... 304 AND 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. * WIND...WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH SUSTAINED WITH GUSTS TO 55 TO 60 MPH. * HUMIDITY...10 TO 15 PERCENT LATE MORNING THROUGH THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NEZ311>313-WYZ301-302-308>310-150000- /O.EXT.KCYS.FW.W.0031.161014T1500Z-161015T0000Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 346 AM MDT FRI OCT 14 2016 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...302...308...309...310...311...312 AND 313... * WIND...WEST TO SOUTHWEST WINDS 20 TO 30 MPH IN THE NEBRASKA PANHANDLE. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH IN SOUTHEAST WYOMING. * HUMIDITY...10 TO 15 PERCENT LATE MORNING THROUGH THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
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
222 WWUS85 KCYS 142343 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 543 PM MDT FRI OCT 14 2016 NEZ311>313-WYZ301>304-306-308>310-150045- /O.EXP.KCYS.FW.W.0031.000000T0000Z-161015T0000Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS- SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 543 PM MDT FRI OCT 14 2016 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY... WINDS HAVE DIMINISHED ACROSS THE EASTERN PLAINS THIS EVENING. ALTHOUGH WINDY CONDITIONS ARE STILL EXPECTED THROUGH THE NIGHT OVER CARBON AND ALBANY COUNTIES...RELATIVE HUMIDITIES WILL GRADUALLY TREND HIGHER THROUGH THIS EVENING. WILL ALLOW THE RED FLAG WARNING TO EXPIRE ON TIME WITH NO SIGNIFICANT IMPACTS EXPECTED ACROSS SOUTHEAST WYOMING AND WESTERN NEBRASKA. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Oct 13, 5:20 PM MDT, 50 minutes earlier.
Area forecast discussion, Oct 13, 5:20 PM MDT, 50 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
520 PM MDT Thu Oct 13 2016
.SHORT TERM...(This evening through Saturday)
Issued at 320 PM MDT Thu Oct 13 2016
The Red Flag Warning is in good shape for today as many locations
within the warned area are experiencing critical fire weather
conditions this afternoon. Winds and humidities will ease with
sunset, but will remain fairly gusty in the wind prone areas along
and west of the Laramie Range overnight. 700 mb winds will average
in the 40 kt range over these areas, and a weak shortwave trough
moving across the forecast area overnight will likely force gusts
of 45 to 55 mph down to the surface in the gap winds near
Arlington area and perhaps even near Bordeaux as well.
The strong upper level system plowing into the Pacific Northwest
today and Friday will maintain windy conditions through Saturday.
Strong southwest winds are possible on Friday across Carbon
County as 700 mb winds will once again average in the 40 kt range
over this area with deep mixing up above this level. Gradient
progs remain under 50 meters though so still thinking gusts at the
surface will be 50 to 55 mph, which is under high wind criteria,
so will hold off on highlights for now. The Fire Weather Watch
looks to be in good shape for tomorrow with the dry downslope
westerlies expected. Will let the evening shift upgrade the watch
once today's Red Flag Warning expires. Not much in terms of
moisture is anticipated the next couple of days as the best fetch
stays to our north and west. Cannot rule out a few rain/snow
showers over the higher mountains Friday night thru Saturday
morning but chances look less than 50 percent.
.LONG TERM...(Saturday night through Thursday)
Issued at 320 PM MDT Thu Oct 13 2016
The main concern with this portion of the forecast is how potent
the jet energy will be as it moves through the Northern Rockies
late this weekend into early next week.
Saturday night-Sunday:
The models are showing our initial surge of jet energy moving
towards southern Wyoming late Saturday night and lifting northeast
towards the northern plains by Sunday evening. The position of
this jet will keep most of the synoptic scale lift and best
precipitation chances in northern Wyoming. However, our gap areas
will start feeling the stronger winds beginning late Saturday
night and continuing through Sunday. Would not be surprised if
wind highlights will be issued for those gap areas during that
timeframe.
Sunday night-Monday:
This jet energy will begin to dive south on Sunday night and
Monday as an upper level trof skirts along Northern Montana
towards the northern Plains. The shortwave energy will cause a
pacific frontal boundary to surge through the area on Monday with
the potential for a bora wind event. These bora winds could
impact the entire area Monday and Monday evening. The NAEFS/GEFS
ensembles are in very good agreement with this picture with wind
speeds around 2 to 3 standard deviations above normal for this
time of year. We will continue to see how things evolve during
the next couple of days, and bump up wind speeds from the blends.
Monday night-Thursday:
Cool air will remain entrenched over the area through Wednesday,
but wind speeds should begin to lighten up. Meanwhile, warmer
temperatures will be in store for the remainder of the weekend as
an upper level ridge builds over the Rockies.
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1127 AM MDT Thu Oct 13 2016
Benign weather conditions are anticipated during the next 24 hrs.
However, it will become quite breezy mainly in areas west of the
Laramie Range including RWL where they may have gusts of 35 to 40
kts Friday morning. VFR conditions will be the rule as the lee
side trof remains in place with limited moisture.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 520 PM MDT Thu Oct 13 2016
High level cloudcover will spread in across SE Wyoming and the
western Nebraska Panhandle tonight ahead of an approaching upper
level disturbance. We are not expected anything below VFR
category on ceilings for the next 24 hours. Winds will decouple
after sunset this evening and drop below 10 knots at all
airports, but we are expecting winds to increase again by late
tomorrow morning from the southwest with gusts 30 to 40 kts at
Rawlins, Laramie and Cheyenne by early afternoon with gusts around
25 kts across the western Nebraska Panhandle tomorrow.
&&
.FIRE WEATHER...
Issued at 320 PM MDT Thu Oct 13 2016
Dry and windy conditions will persist over much of southeast
Wyoming this afternoon. The Red Flag Warning currently out for
FWZ 301 and 308-310 is in good shape, with multiple sites
reporting critical conditions across the warned area. Elevated
fire weather conditions have also developed further west across
lower elevations of Carbon County, but these should only last
another hour or two as winds will ease and humidities will rise
with sunset. Windy conditions will continue mainly in the wind
prone areas along and west of the Laramie Range tonight, with a
more widespread threat for critical fire weather conditions
expected tomorrow as stronger winds and continued dry humidities
are forecast. Windy conditions look to continue through early next
week with little precipitation expected.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Fire Weather Watch from Friday morning through Friday afternoon
for WYZ301-302-308>310.
Red Flag Warning until 6 PM MDT this evening for WYZ301-308>310.
NE...Fire Weather Watch from Friday morning through Friday afternoon
for NEZ311>313.
&&
SHORT TERM...RJM
LONG TERM...REC
AVIATION...JG
FIRE WEATHER...RJMHazardous weather outlook, Oct 13, 12:06 PM MDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1206 PM MDT THU OCT 13 2016 NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119- 141815- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1206 PM MDT THU OCT 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY WINDS AND LOW HUMIDITIES WILL PRODUCE DANGEROUS FIRE GROWTH CONDITIONS OVER SOUTHEAST WYOMING THIS AFTERNOON. OUTDOOR BURNING IS NOT RECOMMENDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WINDS AND LOW HUMIDITIES MAY PRODUCE DANGEROUS FIRE GROWTH CONDITIONS OVER THE AREA FRIDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ104-109>114-141815- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- 1206 PM MDT THU OCT 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY WINDS ARE EXPECTED OVER THE AREA MAINLY FRIDAY INTO SUNDAY WITH LOCALLY STRONG WINDS POSSIBLE IN WIND-PRONE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 12:19 AM MDT | High Wind Warning | CYS | Albany, Carbon | 25 hr |
Nearby
Red Flag Warnings in Wyoming, 2016Red Flag Warnings in Nebraska, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.